MathSciNet Relay Station
MathSciNet bibliographic data
MR965759 (90c:57011) 57N10 (57M10)
Luecke, John Finite covers of $3$-manifolds containing essential tori. Trans. Amer. Math. Soc. 310 (1988), no. 1, 381–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement